TY - JOUR
AU - Gofas, S. & Fernandes, F.
PY - 1994
TI - The Marginellidae of Angola: the genus Marginella
JOUR - Journal of Conchology
VL - 35(2)
SP - 103-119
ER -
@article{GofasS1994,
title={The Marginellidae of Angola: the genus Marginella},
year={1994},
author={Gofas, S. & Fernandes, F.},
journal={Journal of Conchology},
volume={35(2)},
pages={103-119}
}
%0 Journal Article
%A Gofas, S. & Fernandes, F.
%D 1994
%T The Marginellidae of Angola: the genus Marginella
%J Journal of Conchology
%V 35(2)
%P 103-119